Hello, so I'm on T, have been for 2 months (woohoo!) and I've been going to the clinic to get my shots and The last Doctor that injected me, she seemed to have gotten like more than my usual dosage inside the syringe (if that makes sense?) so it looked like she gave me twice the dosage I usually get. I'm sort of freaking out. I mean, there's no way to tell for sure if she did, it just looked like so much more than usual. What would happen if she did inject me with more than my usual dosage?
If it was just one time, I don’t know how much could truly happen. If you had too much testosterone in your system, some of it would convert into estrogen, but again I seriously doubt you could have any catastrophically negative side effects from one dose that was too big. For all you know, your doctor could be intentionally making your dose higher. I think you’re fine, but if you’re still having doubts you can call your doctors office.